# SDR AALA20111013LAX01

- Difficulty date: October 12, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 94,129 hours, 18,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS FIRST CLASS EMERGENCY LIGHTS AND FORWARD RIGHT AND LEFT NUMBER 1 DOORS INOPERATIVE.  REPLACED BATTERY PACK LEFT SIDE FIRST CLASS EMERGENCY LIGHTS.  OPS CHECK NORMAL.
